RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 7, Pages 151–163 (Mi fpm1461)  

This article is cited in 1 scientific paper (total in 1 paper)

On the representation of finite rings by matrices over commutative rings

A. Mekei

National University of Mongolia

Abstract: In this paper, it is shown that all finite associative rings satisfying the identities $nx=0$ and $x^3f(x)+x^2=0$, where $n$ is an odd natural number and $f(x)\in\mathbb Z[x]$, are embeddable in the ring of matrices over some suitable commutative ring.

Full text: PDF file (171 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 197:4, 548–557

UDC: 512.552.4+512.552.18

Citation: A. Mekei, “On the representation of finite rings by matrices over commutative rings”, Fundam. Prikl. Mat., 17:7 (2012), 151–163; J. Math. Sci., 197:4 (2014), 548–557

Citation in format AMSBIB
\Bibitem{Mek12}
\by A.~Mekei
\paper On the representation of finite rings by matrices over commutative rings
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 7
\pages 151--163
\mathnet{http://mi.mathnet.ru/fpm1461}
\transl
\jour J. Math. Sci.
\yr 2014
\vol 197
\issue 4
\pages 548--557
\crossref{https://doi.org/10.1007/s10958-014-1733-2}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84893901270}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1461
  • http://mi.mathnet.ru/eng/fpm/v17/i7/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Mekei, L. Oyuuntsetseg, “Representation of some finite rings by matrices over commutative rings”, Algebra and Logic, 53:4 (2014), 287–297  mathnet  crossref  mathscinet  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:169
    Full text:63
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020